# SDR ASAA2015090712962

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,360 hours, 2,413 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED.  RESOLVED IAW QRH.  OPS NORMAL.
